# SDR CALA2024050301309

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 111,301 hours, 11,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & BURNING SMELL FOUND DURING CABIN ETOPS CHECKS AROUND DOOR 2 AREA CEILING PANELS DROPPED IN POLARIS. NO OBVIOUS WIRING ISSUES GOOD, DOOR HEATER LRU REPL TEST PASSED. REF SSM 21-60-00-101. POWER PANELS CHECKED DURING CB LOCKOUTS, NO ABNORMAL CB NOTED AT THIS TIME. GALLEY EQUIPMENT FUNCTIONED SINGULARLY AND INSP OF RT & LT PACK BAYS FOUND R LOW LIMIT VALVE HUNTING & POSITIONS, NO ODORS PRESENT WITHIN E&E BAY THEN FULL GALLEY PWR DRAW WITH NO ISSUES.  FAULTY VALVE REPLACED ON LP 7829044. T/S ONGOING WITH IAW AMM 05-51-58-800-801-C3 UPDATE. UPON DISCOVERY, CEILING PANEL ABOVE SEAT 8G DROPPED & ONLY TRACE OF SAME ODOR SINCE,  IS AROUND RT ZONE D SMOKE/ODOR: CONDITIONAL INSPECTION ACCOMPLISHED IAW AMM  AIR/GROUND SIMULATION CARRIED OUT IAW AMM 32-09-00.  FOUND ACRID SMELLING SMOKE IN CEILING CAVITY.  FOUND TRIM AIR OUTLET LOUVRE AREA (SUPPLIED FROM RH PACK, ZONE B ALSO 05-51-58-800-801-C3 UPTO STEP C INITIAL INSPECTION & TO CHECK WATER, DOOR, GALLEY AND DRAIN MAST HEATERS FOR ABMORNAL JUST FWD AND AFT OF GALLEY 2. AC PWR TURNED OFF, SMELL DISIPATED FROM RT PACK AND JUST FWD OF DOOR 2 GALLEY. AFT UPPER RECIRC FAN OPS CHECKS. ITEM 2 STEP H. NO FINDINGS.   NONE NOTED DURING 1ST BLEED & PACKS ON AIR & HAS NOT RETURNED SINCE REAPPLYING ACFT POWER. ALL INSP GOOD (SAME DUCT), CHILLER BOOSTER FAN IMPELLER CHECKED PRINTED AMM TASK SHEET FOR REFERENCE.
